Applied Mathematics

Vol.2 No.4(2011), Paper ID 4514, 8 pages



A Modified Discrete-Time Jacobi Waveform Relaxation Iteration


Yong Liu, Shulin Wu



Copyright © 2011 Yong Liu, Shulin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Liu and S. Wu, "A Modified Discrete-Time Jacobi Waveform Relaxation Iteration," Applied Mathematics, Vol. 2 No. 4, 2011, pp. 496-503. doi: 10.4236/am.2011.24064.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.